| Model Number |
3288 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Event or Problem Description
Related manufacturer reference number: 3006705815-2023-03874.It was reported that the patient lost therapy due to the lead migrating.Additionally, the patient did not recharge the ipg as recommended.As such, the ipg became inoperable.Surgical intervention was undertaken wherein the system was explanted and replaced.Postoperatively, the patient has effective therapy.